# SDR IPXA2016090307788

- Difficulty date: August 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242101567
- Part serial: 0623
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LOOSE HILOCKS INSIDE NR 1 ENGINE INLET COWL TAI CAVITY.  R & R NR 1 ENGINE INLET COWL IAW AMM 71-11-01.
